# SDR USAABB08172

- Difficulty date: November 26, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BRU - DURING THE DAILY CHECK, THE EMERGENCY FLOOR PATH LIGHTING WAS FOUND INOPERABLE FROM ROW 1A/B TO ROW 8A/B.  MAINTENANCE REPLACED THE BATTERY CHARGER ASSEMBLY.  OPERATIONALLY CHECKS OK.
